# SDR 96ZZZX4714

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Lkheed 1011*
- System (JASC): 2700 · Flight Control System
- Part: Body
- Part number: 34856
- Condition: Corrosion
- Location: Control Damper
- Component: 428007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL SURFACE DAMPER'S ALUMINUM BODY HAS EXCESSIVE CORROSION IN THE INSIDE DIAMETER.
